# SDR SWIA95744

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAKEOFF BUR, NOSE GEAR WOULD NOT RETRACT.  NOSE GEAR REMAINED DOWN WITH NO TRANSIT INDICATION.  CYCLED FOUR TIMES TO GET NOSE GEAR UP.  REPLACED NOSE GEAR DRAG BRACE IAW CRJ MM 32-21-05 AND SWA RII 32-402.
